# SDR ASMF200407023

- Difficulty date: July 21, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N161PL
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 43,393 hours, 30,329 cycles
- Engine: Pwa JT8D219
- Engine time: 42,031 hours, 24,639 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Part number: 76960615
- Part serial: F18509
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 10,806 hours, 7,261 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, LT ENGINE HIGH TEMPERATURE INDICATION WHEN ALL CHARGES (ELECTRICAL, PNEUMATICAL, ETC) WERE APPLIED. THE N2 SETTINGS WERE ADJUSTED IAW M/M 71-00, ALL PARAMETERS WERE CORRECT. AT MEX THE FCU WAS REPLACED IAW M/M 73-20-01 AND ENGINE TESTED IAW M/M 1-00-0, ALL PARAMETERS WERE CORRECT.
